Fixed drug eruption to erythromycin

P. D. Pigatto, A. Riboldi, F. Riva, G. F. Altomare

Research output: Contribution to journalArticle

Abstract

A case of repeated eruption after administration of erythromycin is described. It is the first report of erythromycin as proven agent of such an allergic reaction.

Original languageEnglish
Pages (from-to)272-273
Number of pages2
JournalActa Dermato-Venereologica
Volume64
Issue number3
Publication statusPublished - 1984

Fingerprint

Drug Eruptions
Erythromycin
drug
Hypersensitivity
Drugs

ASJC Scopus subject areas

  • Dermatology

Cite this

Pigatto, P. D., Riboldi, A., Riva, F., & Altomare, G. F. (1984). Fixed drug eruption to erythromycin. Acta Dermato-Venereologica, 64(3), 272-273.

Fixed drug eruption to erythromycin. / Pigatto, P. D.; Riboldi, A.; Riva, F.; Altomare, G. F.

In: Acta Dermato-Venereologica, Vol. 64, No. 3, 1984, p. 272-273.

Research output: Contribution to journalArticle

Pigatto, PD, Riboldi, A, Riva, F & Altomare, GF 1984, 'Fixed drug eruption to erythromycin', Acta Dermato-Venereologica, vol. 64, no. 3, pp. 272-273.
Pigatto PD, Riboldi A, Riva F, Altomare GF. Fixed drug eruption to erythromycin. Acta Dermato-Venereologica. 1984;64(3):272-273.
Pigatto, P. D. ; Riboldi, A. ; Riva, F. ; Altomare, G. F. / Fixed drug eruption to erythromycin. In: Acta Dermato-Venereologica. 1984 ; Vol. 64, No. 3. pp. 272-273.
@article{609c23eae241426b989451a4585df538,
title = "Fixed drug eruption to erythromycin",
abstract = "A case of repeated eruption after administration of erythromycin is described. It is the first report of erythromycin as proven agent of such an allergic reaction.",
author = "Pigatto, {P. D.} and A. Riboldi and F. Riva and Altomare, {G. F.}",
year = "1984",
language = "English",
volume = "64",
pages = "272--273",
journal = "Acta Borealia",
issn = "0001-5555",
publisher = "Society for the Publication of Acta Dermato-Venereologica",
number = "3",

}

TY - JOUR

T1 - Fixed drug eruption to erythromycin

AU - Pigatto, P. D.

AU - Riboldi, A.

AU - Riva, F.

AU - Altomare, G. F.

PY - 1984

Y1 - 1984

N2 - A case of repeated eruption after administration of erythromycin is described. It is the first report of erythromycin as proven agent of such an allergic reaction.

AB - A case of repeated eruption after administration of erythromycin is described. It is the first report of erythromycin as proven agent of such an allergic reaction.

UR - http://www.scopus.com/inward/record.url?scp=0021239234&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021239234&partnerID=8YFLogxK

M3 - Article

C2 - 6204496

AN - SCOPUS:0021239234

VL - 64

SP - 272

EP - 273

JO - Acta Borealia

JF - Acta Borealia

SN - 0001-5555

IS - 3

ER -